# SDR WX0A2015110272980

- Difficulty date: October 29, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N417NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53347
- Aircraft time: 44,678 hours, 38,039 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT CAUGHT PAX SMOKING IN RT REAR LAVATORY & REPORTED THAT SMOKE DETECTOR DID NOT ACTIVATE.  PERFORMED OPERATIONS CHECK OF LAVATORY SMOKE DETECTORS IAW AMM 26-14-00.  OPERATIONS CHECKED NORMAL.
